# SDR USAAD99005

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: 129112
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-SBN - FLT 399 - DURING CLIMB AFTER TAKEOFF, THE LEFT ICE PROTECTION TEMP LOW LIGHT WOULD NOT EXTINGUISH UNLESS THE ENGINE POWER WAS SET ABOVE 78 PERCENT N2.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT AIRFOIL ANTI-ICE LOW TEMP THERMOSTAT.  (M)
